Alert archive / Wisconsin / Storm Warnings in 2025
Storm Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this storm warning at Dec 27, 2025, 2:40 PM CST. It took effect at Dec 29, 2025, 12:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2025, 2:40 PM CST (20:40 UTC)
- In effect from
- Dec 29, 2025, 12:00 AM CST
- Expired
- Dec 29, 2025, 11:04 AM CST
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
184 WHUS73 KGRB 272040 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 240 PM CST Sat Dec 27 2025 LMZ542-543-280445- /O.CON.KGRB.SC.Y.0105.251227T2100Z-251228T1600Z/ /O.UPG.KGRB.GL.A.0009.251229T0600Z-251230T0600Z/ /O.NEW.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 240 PM CST Sat Dec 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... ...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. For the Gale Warning, northwest winds 30 to 40 kt with gusts up to 45 kt and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...For the Small Craft Advisory, until 10 AM CST Sunday. For the Gale Warning, from midnight Sunday night to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ522-280445- /O.UPG.KGRB.GL.A.0009.251229T0600Z-251230T0600Z/ /O.NEW.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 240 PM CST Sat Dec 27 2025 ...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt expected. * WHERE...Southern Bay of Green Bay. * WHEN...From midnight Sunday night to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ541-280445- /O.CON.KGRB.SC.Y.0105.251227T2100Z-251228T1600Z/ /O.UPG.KGRB.SR.A.0001.251229T0600Z-251230T0600Z/ /O.NEW.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Rock Island Passage to Sturgeon Bay WI- 240 PM CST Sat Dec 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... ...STORM WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 5 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft expected. For the Storm Warning, northwest winds 30 to 40 kt with gusts up to 50 kt and waves 6 to 9 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...For the Small Craft Advisory, until 10 AM CST Sunday. For the Storm Warning, from midnight Sunday night to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-280445- /O.UPG.KGRB.SR.A.0001.251229T0600Z-251230T0600Z/ /O.NEW.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 240 PM CST Sat Dec 27 2025 ...STORM WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 30 to 40 kt with gusts up to 50 kt and waves 5 to 8 ft expected. * WHERE...Central Bay of Green Bay. * WHEN...From midnight Sunday night to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
7 follow-up statements
313 WHUS73 KGRB 280205 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 805 PM CST Sat Dec 27 2025 LMZ542-543-281015- /O.EXT.KGRB.SC.Y.0105.000000T0000Z-251228T1500Z/ /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 805 PM CST Sat Dec 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft. For the Gale Warning, northwest winds 30 to 40 kt with gusts up to 45 kt and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...For the Small Craft Advisory, until 9 AM CST Sunday. For the Gale Warning, from midnight Sunday night to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ522-281015- /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 805 PM CST Sat Dec 27 2025 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt expected. * WHERE...Southern Bay of Green Bay. * WHEN...From midnight Sunday night to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ541-281015- /O.EXT.KGRB.SC.Y.0105.000000T0000Z-251228T1500Z/ /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Rock Island Passage to Sturgeon Bay WI- 805 PM CST Sat Dec 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY... ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 5 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft. For the Storm Warning, northwest winds 30 to 40 kt with gusts up to 50 kt and waves 6 to 9 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...For the Small Craft Advisory, until 9 AM CST Sunday. For the Storm Warning, from midnight Sunday night to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-281015- /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 805 PM CST Sat Dec 27 2025 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 30 to 40 kt with gusts up to 50 kt and waves 5 to 8 ft expected. * WHERE...Central Bay of Green Bay. * WHEN...From midnight Sunday night to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
781 WHUS73 KGRB 280925 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 325 AM CST Sun Dec 28 2025 LMZ542-543-281730- /O.EXT.KGRB.SC.Y.0105.000000T0000Z-251228T1200Z/ /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 325 AM CST Sun Dec 28 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 10 to 15 kts and waves 3 to 5 ft. For the Gale Warning, northwest winds increasing to 30 to 35 kts with gusts up to 45 kts and waves building to 5 to 9 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...For the Small Craft Advisory, until 6 AM CST early this morning. For the Gale Warning, from midnight tonight to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ522-281730- /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 325 AM CST Sun Dec 28 2025 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds increasing to 25 to 35 kts with gusts up to 40 kts expected. * WHERE...Southern Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ541-281730- /O.EXT.KGRB.SC.Y.0105.000000T0000Z-251228T1200Z/ /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Rock Island Passage to Sturgeon Bay WI- 325 AM CST Sun Dec 28 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 10 to 15 kts and waves 3 to 5 ft. For the Storm Warning, northwest winds increasing to 30 to 40 kts with gusts to around 50 kts and waves building to 6 to 10 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...For the Small Craft Advisory, until 6 AM CST early this morning. For the Storm Warning, from midnight tonight to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-281730- /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 325 AM CST Sun Dec 28 2025 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds increasing to 30 to 40 kts with gusts to around 50 kts and waves building to 7 to 10 ft expected. * WHERE...Central Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ Kieckbusch
328 WHUS73 KGRB 281209 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 609 AM CST Sun Dec 28 2025 LMZ542-543-282015- /O.EXP.KGRB.SC.Y.0105.000000T0000Z-251228T1200Z/ /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 609 AM CST Sun Dec 28 2025 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds increasing to 25 to 35 kts with gusts up to 45 kts and waves building to 5 to 9 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ541-282015- /O.EXP.KGRB.SC.Y.0105.000000T0000Z-251228T1200Z/ /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Rock Island Passage to Sturgeon Bay WI- 609 AM CST Sun Dec 28 2025 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds increasing to 30 to 40 kts with gusts to around 50 kts and waves building to 6 to 10 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-282015- /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 609 AM CST Sun Dec 28 2025 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds increasing to 25 to 35 kts with gusts up to 40 kts expected. * WHERE...Southern Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-282015- /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 609 AM CST Sun Dec 28 2025 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds increasing to 30 to 40 kts with gusts to around 50 kts and waves building to 7 to 10 ft expected. * WHERE...Central Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ Kieckbusch
400 WHUS73 KGRB 281947 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 147 PM CST Sun Dec 28 2025 LMZ522-542-543-290400- /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 147 PM CST Sun Dec 28 2025 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and waves 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-541-290400- /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 147 PM CST Sun Dec 28 2025 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 30 to 40 kt with gusts up to 50 kt and waves 7 to 10 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
404 WHUS73 KGRB 290245 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 845 PM CST Sun Dec 28 2025 LMZ522-542-543-291045- /O.CON.KGRB.GL.W.0022.251229T0600Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 845 PM CST Sun Dec 28 2025 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and waves 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-541-291045- /O.CON.KGRB.SR.W.0001.251229T0600Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 845 PM CST Sun Dec 28 2025 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... * WHAT...Northwest winds 30 to 40 kt with gusts up to 50 kt and waves 7 to 10 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...From midnight tonight to midnight CST Monday night. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
191 WHUS73 KGRB 290917 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 317 AM CST Mon Dec 29 2025 LMZ522-542-543-291730- /O.CON.KGRB.GL.W.0022.000000T0000Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 317 AM CST Mon Dec 29 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 35 kts with gusts up to 45 kts and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ521-541-291730- /O.CON.KGRB.SR.W.0001.000000T0000Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 317 AM CST Mon Dec 29 2025 ...STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 30 to 40 kts with gusts up to 50 kts and waves 6 to 10 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Storm force winds and hazardous waves will capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ Kieckbusch
979 WHUS73 KGRB 291704 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1104 AM CST Mon Dec 29 2025 LMZ521-541-300115- /O.CAN.KGRB.SR.W.0001.000000T0000Z-251230T0600Z/ /O.EXA.KGRB.GL.W.0022.000000T0000Z-251230T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 1104 AM CST Mon Dec 29 2025 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...STORM WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and waves 5 to 8 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ LMZ522-542-543-300115- /O.CON.KGRB.GL.W.0022.000000T0000Z-251230T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1104 AM CST Mon Dec 29 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this storm warning went out at Dec 27, 5:52 AM CST, 8 hours 48 minutes earlier. Its key messages:
- Areas of freezing fog may create slippery conditions on untreated surfaces in north central and central WI this morning.
- Winter Storm Watches have been posted for the entire forecast area, for the potential for heavy snow and considerable blowing and drifting snow, from late Sunday afternoon through Monday. Treacherous travel conditions are likely, and some tree damage and power outages are possible.
- Strong northwest winds gusting to 35 to 50 mph inland, and gale or storm force gusts to 45 to 50 knots on Lake Michigan, are anticipated from late Sunday night through Monday evening.
- A surge of below normal temperatures is likely towards the New Year's time frame. Wind chills as cold as 15 to 25 below zero are possible Thursday morning and Friday morning.
Area forecast discussion, Dec 27, 5:52 AM CST, 8 hours 48 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
552 AM CST Sat Dec 27 2025
Updated aviation portion for 12Z TAF issuance
.KEY MESSAGES...
- Areas of freezing fog may create slippery conditions on
untreated surfaces in north central and central WI this morning.
- Winter Storm Watches have been posted for the entire forecast
area, for the potential for heavy snow and considerable blowing
and drifting snow, from late Sunday afternoon through Monday.
Treacherous travel conditions are likely, and some tree damage
and power outages are possible.
- Strong northwest winds gusting to 35 to 50 mph inland, and gale
or storm force gusts to 45 to 50 knots on Lake Michigan, are
anticipated from late Sunday night through Monday evening.
- A surge of below normal temperatures is likely towards the New
Year's time frame. Wind chills as cold as 15 to 25 below zero
are possible Thursday morning and Friday morning.
&&
.DISCUSSION...
Issued at 426 AM CST Sat Dec 27 2025
Changes with this forecast package: Have expanded the Winter
Storm Watch to the entire forecast area starting late Sunday and
continuing through Monday, for the potential for heavy snow or a
combination of snow and blowing and drifting snow. Have also
issued Gale/Storm Watches from late Sunday night through Monday
evening, with storm force gusts most likely near Deaths Door.
Areas of fog were forming over the northwest half of the forecast
area early this morning. Freezing fog and locally icy roads may
occur over parts of north central and central WI through the
morning hours. Elsewhere, widespread low stratus clouds covered
the region.
Despite developing southerly return flow today, a lack of deep
saturation will result in a dry day across most, if not all of the
forecast area. Highs should reach the middle to upper 30s.
Impacts of the incoming weekend system begin tonight, with pre-
frontal WAA leading to patchy light rain or drizzle. Low-level
thicknesses suggest all liquid precipitation, though spotty
freezing drizzle could occur in northern late tonight. Overall,
not expecting any significant impacts. That will change later
Sunday into Sunday night as a potent upper level low approaches
from the Northern Plains, inducing a rapidly deepening low
pressure system ("bomb" cyclone) that moves into the Lake Michigan
(interacting with the relatively warm waters) and Lower Michigan
areas Sunday night, then into southeast Ontario on Monday. Models
continue to trend higher with QPF/snowfall and winds, leading to
increased potential for heavy snowfall, strong winds, blowing and
drifting snow and possible gusts up to storm force on Lake
Michigan. Expecting a foot or more of snow over parts of Vilas
County (aided by lake-effect), 6 to 9 inches across the rest of
northern WI, and 4 to 6 inches farther south. With strong
northwest winds gusting to 35 to 50 mph inland, there is potential
for significant blowing and drifting snow, as well as tree damage
and power outages. The system winds down later Monday into Monday
night.
A clipper system passes north of the region Tuesday afternoon and
night, bringing a chance of snow followed by a surge of arctic air
for the New Year. This will bring renewed chances for lake-effect
snow in north central WI, as well as wind chills as low as 15 to
25 below zero later in the work week.
&&
.AVIATION...for 12Z TAF Issuance
Issued at 538 AM CST Sat Dec 27 2025
IFR/LIFR status covered the forecast area, with the exception of
the lakeshore, where MVFR ceilings were observed. Areas of fog and
freezing fog were reported over north central and central WI, with
vsbys mostly in the IFR/LIFR categories.
Low stratus (ranging from LIFR to MVFR) will persist through the
TAF period. Fog trends are a bit more problematic, as models are
quite pessimistic about significant improvement in vsbys. Suspect
there will be some improvement to MVFR/VFR during the late
morning and afternoon. Ceilings and vsbys should trend down again
after sunset, with periods of drizzle or very light rain
developing later in the evening and continuing overnight. Surface
temperatures should remain above freezing in most areas, so not
expecting any significant freezing precipitation tonight.
Southeast winds will gradually pick up today and continue into the
evening before diminishing. A brief period of borderline LLWS is
possible at the RHI TAF site later today, mainly from
20z/Sat-00z/Sun.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Sunday afternoon through Monday
afternoon for WIZ005-010-018.
Winter Storm Watch from Sunday evening through Monday afternoon
for WIZ011>013-019>021-031-037-045.
Winter Storm Watch from late Sunday night through Monday
afternoon for WIZ022-040-050.
Winter Storm Watch from Sunday afternoon through Monday morning
for WIZ030-035-036.
Winter Storm Watch from Sunday evening through Monday afternoon
for WIZ038-039-048-049-073-074.
&&
DISCUSSION.....Kieckbusch
AVIATION.......KieckbuschHazardous weather outlook, Dec 27, 4:55 AM CST, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 455 AM CST Sat Dec 27 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 455 AM CST Sat Dec 27 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Freezing fog may result in reduced visibilities and locally icy roads over north central and central Wisconsin this morning. Motorists should use caution. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Winter Storm Watch has been issued for the entire area starting late Sunday afternoon and continuing through Monday, due to the potential for heavy snowfall, northwest winds gusting to 35 to 50 mph, and blowing and drifting snow. Treacherous travel conditions are likely. Some tree damage and power outages will also be possible. A surge of arctic air arrives for the New Year's holiday next week, with periods of wind chill values as low as 15 to 25 below zero anticipated Thursday and Friday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation should not be needed today or tonight. LMZ521-522-541>543-281100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 455 AM CST Sat Dec 27 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday Northwest gales or storm force gusts are possible late Sunday night through Monday evening. The best potential for storm force gusts will be near Deaths Door. Freezing spray will also be possible during this time frame. Gale and Storm Watches have been posted. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 9:51 PM CST | Small Craft Advisory | GRB | 32 hr | |
| Dec 27, 3:47 AM CST | Gale Watch | GRB | 11 hr | |
| Dec 27, 3:47 AM CST | Storm Watch | GRB | 11 hr | |
| Dec 27, 2:14 PM CST | Winter Storm Warning | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 49 hr |
| Dec 27, 2:40 PM CST | Gale Warning | GRB | 54 hr | |
| Dec 27, 4:50 PM CST | Dense Fog Advisory | GRB | Lincoln, Marathon, Portage, Wood | 9 hr |
Nearby
Storm Warnings in Wisconsin, 2025Every storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.